BibTeX record conf/tlca/ManzonettoP11

download as .bib file

@inproceedings{DBLP:conf/tlca/ManzonettoP11,
  author    = {Giulio Manzonetto and
               Michele Pagani},
  title     = {B{\"{o}}hm's Theorem for Resource Lambda Calculus through Taylor
               Expansion},
  booktitle = {{TLCA}},
  series    = {Lecture Notes in Computer Science},
  volume    = {6690},
  pages     = {153--168},
  publisher = {Springer},
  year      = {2011}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics